Artikel-artikel ini sudah dipublikasikan pada Volume 8 Nomor 1 tahun 2018 dalam bentuk cetak, dan sekarang sudah terbuplikasi secara e-journal.
DOI: https://doi.org/10.23969/pjme.v8i1
Published: 17 May 2021
Pasundan Journal of Mathematics Education (PJME) : Jurnal Pendidikan Matematika is a high-quality open-access peer-reviewed research journal that is published by the Institute of Universitas Pasundan. Pasundan Jurnal Of Mathematics Education (PJME) : Jurnal Pendidikan Pendidikan Matematika is providing a platform that welcomes and acknowledges high quality empirical original research papers about education written by researchers, academicians, professionals, and practitioners from all over the world. All submitted manuscripts will be reviewed first by an editor and then evaluated by a minimum of two International Reviewers through a double-blind review process. This process guarantees the quality of manuscripts published in the journal.
Artikel-artikel ini sudah dipublikasikan pada Volume 8 Nomor 1 tahun 2018 dalam bentuk cetak, dan sekarang sudah terbuplikasi secara e-journal.
DOI: https://doi.org/10.23969/pjme.v8i1
Published: 17 May 2021